# SDR ABXA202006183068

- Difficulty date: June 13, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 86,018 hours, 39,520 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L REV ISLN VAL EICAS MSG. AIRCRAFT WAS GROUNDED.
